# SDR C2XA06CL003

- Difficulty date: January 4, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 15,036 hours, 11,238 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Part number: J228
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2542, THE CREW REPORTED THEY WERE UNABLE TO CHANGE THRUST SETTING AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TIGHTENED CANNON PLUG J2228 AT THE THRUST RATING PANEL.  OPERATIONAL CHECKS WERE GOOD.
